Translator Disclaimer
April, 2021 Paracontrolled calculus and regularity structures I
Ismael BAILLEUL, Masato HOSHINO
Author Affiliations +
J. Math. Soc. Japan 73(2): 553-595 (April, 2021). DOI: 10.2969/jmsj/81878187

Abstract

We start in this work the study of the relation between the theory of regularity structures and paracontrolled calculus. We give a paracontrolled representation of the reconstruction operator and provide a natural parametrization of the space of admissible models.

Citation

Download Citation

Ismael BAILLEUL. Masato HOSHINO. "Paracontrolled calculus and regularity structures I." J. Math. Soc. Japan 73 (2) 553 - 595, April, 2021. https://doi.org/10.2969/jmsj/81878187

Information

Received: 30 December 2018; Revised: 19 December 2019; Published: April, 2021
First available in Project Euclid: 9 November 2020

Digital Object Identifier: 10.2969/jmsj/81878187

Subjects:
Primary: 35R60
Secondary: 35K99, 35R20, 35S50

Rights: Copyright ©2021 Mathematical Society of Japan

JOURNAL ARTICLE
43 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 2 • April, 2021
Back to Top